Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
cancer would be unlikely at your age.
I am a cancer doctor
bad vaginal thrush fungal infections can also cause bleeding.
you might need stronger prescription antifungal treatments if your Canesten is not working which is clotrimazole
which is an over the counter antifungal cream
how many days have you used the canesten?
yes, you can have bleeding with bad vaginal fungal infections.
if you have been using it for 6 days so far and it is not getting better, you should see a gyn doctor and get an evaluation
you might need stronger prescription antifungal treatments
you could also have a bacterial vaginosis infection going on as well.
you need a gyn examination.
the fungal infection can inflame and irritate the walls of the vaginal canal and cervix
and this is why you can have bleeding.
does this make sense?
do you have other questions?
bad fungal vaginal infections can irritate the vaginal walls and inflame the cervix and vaginal walls.
this is why you can have bleeding in your vaginal discharge.
are you there?
unlikely to be cervical cancer.
but you still need to see a gyn doctor and get a gyn examination and pap smear once your vaginal fungal infect is clear.
the pap smear is needed after the fungal infection has cleared.
but you should see a gyn doctor now because of the bad fungal infection.
let me know if you have other questions
if done for now, please leave +++ positive feedback below my reponse.
you can always reach me as Dr. David if you have other questions.
thank you for using JustAnswer.com
you are welcome
do you see the area where you can leave +++ positive feedback?